# SDR 98ZZZX3661

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- System (JASC): 2121 · Air Distribution Fan
- Part: Breather Valve
- Part number: 30715648
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED THE PRESENCE OF OILY SMOKE ENTERING CABIN DURING CRUISE FLIGHT.  UNEVENTFUL LANDING WAS MADE.  REPLACED FAULTY RT BREATHER PRESSURIZATION VALVE.  OPERATIONALLY CHECK AND LEAK CHECKED NORMAL.
